# SDR AALA20100908DFW01

- Difficulty date: September 7, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 44,641 hours, 21,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Part number: CDK13587
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DFW - CREW REPORTED CABIN BEGAN TO DEPRESSURIZE DURING FLIGHT.  INICIATED EMERGENCY DESCENT TO 8,000 FT.  THE FLIGHT ATTENDANT REPORTED A LOUD AIR LEAK FROM THE AFT GALLEY DOOR.  FLIGHT LANDED DFW WITHOUT INCIDENT.  REPLACED FLEX BOOT RIGHT AIR CYCLE MACHINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
